J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 216  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2012 | Volume:  2 | Issue Number:  1 | Page:  41-43

CASE REPORT

Bilateral facial radicular groove in maxillary incisors
Srinivas T S, Pradeep N T

Number of times this article was viewed 7882
Number of times this article has been printed  from the site 159
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article